MathSciNet Relay Station
MathSciNet bibliographic data
MR1646489 (99i:26026) 26D15
Pachpatte, B. G. On some new inequalities similar to Hilbert's inequality. J. Math. Anal. Appl. 226 (1998), no. 1, 166–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement